# SDR TAOA089612

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Part number: 106122629
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT CAME ON DURING GEAR EXTENSION, LIGHT WENT OUT UNDER 160 KTS.  VISUAL INDICATION CONFIRMED GEAR DOWN AND LOCKED.  REPLACED RIGHT UPLOCK SENSOR PER 32-61-01, OPERATIONAL CHECKED NORMAL PER MM CHAPTER 32-61-81.  (M)
